MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. E-Z CLEAN MEGAFINE NDLE 2.5IN; E-Z CLEAN MEGAFINE NEEDLE 2.5 INCH

ETHICON ENDO-SURGERY, LLC. E-Z CLEAN MEGAFINE NDLE 2.5IN; E-Z CLEAN MEGAFINE NEEDLE 2.5 INCH
Model Number 0118A
Medical Device Problem Codes Flaked (1246); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 5/17/2023.Only event year known: 2023.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot or batch number was provided therefore a device history could not be done.Additional information was requested, and the following was obtained: could you please confirm if the tip presented any flame, flash or fire (isn¿t limited to sparking or arcing)? did the green coating of the device peel off? did a part of the black insulation detach from the device? answer - no fire or spark this one did not have any green coating yes, the black insulation detached from device.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure the coating around the tip burns off.There were no patient consequences.

Brand Name
E-Z CLEAN MEGAFINE NDLE 2.5IN
Common Device Name
E-Z CLEAN MEGAFINE NEEDLE 2.5 INCH
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo PR 00969
Manufacturer (Section G)
ETHICON ENDO SURGERY INDEPENDENCIA
chihuahua
MX  
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key16944958
Report Number3005075853-2023-03345
Device Sequence Number11309926
Product Code GEI
UDI-Device Identifier10614559101414
UDI-Public10614559101414
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K081791
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0118A
Device Catalogue Number0118A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2023
Initial Report FDA Received Date05/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown